John Libbey Eurotext

European Journal of Dermatology

Mogamulizumab-induced toxicoderma-like eruptions and autoimmune hepatitis successfully treated with azathioprine in adult T-cell leukaemia/lymphoma Article à paraître

Illustrations

  • Figure 1
Auteurs
1 Department of Dermatology, National Defense Medical College, Tokorozawa, Japan
2 Department of Internal Medicine, National Defense Medical College, Tokorozawa, Japan

A 48-year-old Japanese woman presented with a 10-month history of nodules on her arm. Her past history was unremarkable. A physical examination revealed various sized cutaneous nodules on her left upper arm (figure 1A). Histopathological examination revealed a dense infiltration of atypical lymphocytes in the entire dermis and subcutaneous tissues (figure 1B). These cells were positive for CD4, CD25, and CCR4, but negative for CD3 and CD8 (figure 1C). Laboratory findings were: white blood cell counts [...]